MAUDE Adverse Event Report: FX SOLUTIONS HUMERIS; SHOULDER PROSTHESIS

FX SOLUTIONS HUMERIS; SHOULDER PROSTHESIS
Model Number DIAMETER 41 mm OFFSET
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 03/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This mdr has already been submitted to fda by the us importer with report number 3014128390-2021-00015.
 
Event or Problem Description
Patient revised on (b)(6) 2021 due to subscapularis failure approximately 4 months after primary surgery.Surgeon converted anatomic to reverse, explanting the 3-4 peg glenoid size xs, 41x16 offset head, and +0mm double taper; and then implanting components necessary for a reverse configuration (24mm baseplate, +6mm post extension, 36mm eccentric glenosphere with screw, 135/145 36/+3 standard humeral cup, and 4 locking screws).

Brand Name
HUMERIS
Common Device Name
SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SOLUTIONS
1663 rue des majornas
viriat, 01440
FR  01440
MDR Report Key11804457
Report Number3009532798-2021-00057
Device Sequence Number3098746
Product Code HSD
UDI-Device Identifier03701037300473
UDI-Public03701037300473
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K123814
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2024
Device Model NumberDIAMETER 41 mm OFFSET
Device Catalogue Number106-4100
Device Lot NumberN3231
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/30/2021
Initial Report FDA Received Date05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age50 YR